# SDR USAA2012103000015

- Difficulty date: October 25, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Keeper
- Condition: Deformed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - RIGHT OFF WING ESCAPE SLIDE COMPARTMENT DOOR KEEPER IS DEFORMED.  REPLACED RIGHT OFF WING ESCAPE SLIDE COMPARTMENT DOOR KEEPER IAW B767 AMM 25-65-09-004-015, 25-65-09-404-017 AND 25-65-09-704-021.
